• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
spc
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
sunrise
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Weird Sensation when inj ??

M

Mr Pickels

Guest
I posted this on the new UG yesterday but membership is kinda limited over there so just getting some other opinions.....

Ok, so last night I'm injecting 75mg of Picko-Tren and some dry-sust. Nothing out of the ordinary. Halfway through the 2ml injection I can taste fina, everything is normal. Then I start coughing, I have a cold to so no worries.

Then I get light headed and I get an itching sensation all over my body. hair, arms, nipples, arms, ribs... it was really intense and scared the shit out of me. I'm fine today. It only lasted 30 seconds. I felt flushed and light headed. I'm only concerned about the intching thing...

WTF was that????
 

FRKNHUGE

FOUNDING Member / Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Jul 3, 2002
Messages
1,307
stupid question but did u aspirate??? im betting not, and if u did, maybe u hit a vein post aspiration, it happens
good to see ure ok
frk
 
M

Mr Pickels

Guest
yeah, i did actually.....

it was in my quad so no excuse not to.... the only time i have a hard time aspirating is my delts.. ... i shake like a bitch when i try to reach all the way over.... i usually have my roommate do those for me and he always checks it.....

i dunno...i thought maybe i hit a vein but there was no blood when i pulled the needle out either....
 
M

Mr Pickels

Guest
Re: Re: Weird Sensation when inj ??

Alin said:
I had same problem 2 times. I never figured out what was the problem.
yeah, i did it again yesterday and was fine.... very strange....

it was just really scared b/c i had no idea what was going on or why it happened
 

massmonster32

FOUNDING Member / Verified Customer / Kilo Klub
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
1,569
Sounds like it could have been an anxiety attack or something just throwing that out there maybe. MM
 
M

Mr Pickels

Guest
i guess so.... i guess when i first started to feel light headed, that made me panic.... i guess the itching was the "anxiety attack"... im gonna do some research on it tomight when i get home from work
 
M

Mr Pickels

Guest
massmonster32 said:
Sounds like it could have been an anxiety attack or something just throwing that out there maybe. MM
i just checked that out..... could be it but seems unlikely as i'm not overly stressed out or any of the other symptoms/causes...

strange....
 

massmonster32

FOUNDING Member / Verified Customer / Kilo Klub
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
1,569
Well good luck to ya hope you feel better the next time. MM
 

nlarge

New member
Newbies
Joined
Jun 6, 2002
Messages
25
2 more ideas to consider

1. you could have gone through a vein on the way in, aspirated, seen nothing because it was not in a vein at the time, and when pulled out some of the injection seeped in.

2. sometimes fina if injected close to a vein, i believe from the solvents, can absorb slightly into it. this will cause what you have experienced

Neither one of these is much to worry about. it happens to all of us and usually more than once. Just make sure you don't go straight into a vein and all is well.
 

gainingmass

New member
Registered
Joined
Apr 22, 2003
Messages
294
I know what your sayin about the taste thing man, i had that happen to me too, a strange taste comes in your mouth, and it only happens when i just get done injecting.
 

Staff online

  • K1
    Blue-Eyed Devil
  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
503,913,759
Threads
123,769
Messages
2,365,961
Members
155,271
Latest member
AndroDHB
Top